Late-onset adverse reactions related to hyaluronic Acid dermal filler for aesthetic soft tissue augmentation.

@article{Curi2015LateonsetAR,
  title={Late-onset adverse reactions related to hyaluronic Acid dermal filler for aesthetic soft tissue augmentation.},
  author={Marcos Martins Curi and Camila Lopes Cardoso and Cl{\'a}udia Curra and Daniel Henrique Koga and Maria Beatriz Benini},
  journal={The Journal of craniofacial surgery},
  year={2015},
  volume={26 3},
  pages={782-4}
}
Hyaluronic acid (HA) fillers have been the choice material for soft tissue augmentation in the last decade. Although they are considered safe, there could be adverse reactions in the subsequent months or years to the treatment. However, these reactions have hardly ever been reported in the literature. This article considers 2 cases of delayed adverse reactions related to HA dermal filler for soft tissue augmentation with oral manifestation. It should be, before all, emphasized that HA filler is… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 2 times over the past 90 days. VIEW TWEETS

From This Paper

Topics from this paper.
3 Citations
0 References
Similar Papers

Similar Papers

Loading similar papers…